# SDR DALA2016121509875

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 4 FWD END AT FWD SERVICE DOOR. BEAM NR 4 WAS REPLACED BUT WAS REPAIRED BEFORE OF HOLES MISALIGNED PER SRM 51-41-02, 51-41-05, ETI-17-16-181 REV 2, AND ER/A 552859-14 REV ORIG.
